You are not currently logged in.
Access JSTOR through your library or other institution:
Sharp Rates of Convergence of Minimum Penalized Distance Estimators
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 48, No. 1 (Feb., 1986), pp. 59-68
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050572
Page Count: 10
You can always find the topics here!Topics: Estimators, Distribution functions, Mathematical minima, Density estimation, Maximum likelihood estimation, Statistical estimation, Statism, Distributivity, Density
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
This article deals with minimum distance estimators and minimum penalized distance estimators which are based on the Kolmogorov-Smirnov distance. It is proved that such estimators achieve the optimum rate of convergence within families of density functions which have a bounded m-th derivative.
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002) © 1986 Indian Statistical Institute